# SDR F3LA200100088

- Difficulty date: May 26, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 27,649 hours, 11,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR SUPPORT CHANNEL AT BS 767, RBL 13.8, CORRODED.  MAINTENANCE REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-60-53 AND 51-40-02.
